Pubblicazioni il cui periodico è "JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 8.

Articolo di rivista Catino, Giovanni*; Mantegazza, Carlo; Mazzieri, Lorenzo; Rimoldi, Michele (2013)
Locally conformally flat quasi-Einstein manifolds. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 2013 n. 675, pp. 181-189. - ISSN 0075-4102
Web of Science: 18 - Scopus: 16

Articolo di rivista Berchio E.; Gazzola F.; Weth T. (2008)
Radial symmetry of positive solutions in nonlinear polyharmonic Dirichlet problems. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 620, pp. 165-183. - ISSN 0075-4102 [Disponibilità ristretta]
Web of Science: 26 - Scopus: 27
[img]

Articolo di rivista Di Scala A.J.; Carlos Olmos (2004)
Submanifolds with curvature normals of constant length and the Gauss map. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 574, pp. 79-102. - ISSN 0075-4102
Web of Science: 5 - Scopus: 5
[img] [img]
Preview

Articolo di rivista Cipriani F.; Grillo G. (2003)
Nonlinear Dirichlet forms and nonlinear Markov semigroups. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 562, pp. 201-235. - ISSN 0075-4102
Web of Science: 21 - Scopus: 23

Articolo di rivista F. Cipriani; Grillo G. (1998)
L^p exponentialdecay for solutions to functional equations in local Dirichlet spaces. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 496, pp. 163-179. - ISSN 0075-4102
Web of Science: 4 - Scopus: 5

Articolo di rivista F. Ricci, A. Tabacco (1994)
Bergman spaces on some tube-type domains and Laguerre operators onsymmetric cones. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 449, pp. 81-101. - ISSN 0075-4102

Articolo di rivista Pejsachowicz J.; Fitzpatrick P.; Rabier P. (1992)
Degree theory for proper C^2-Fredholm maps I. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 427, pp. 1-33. - ISSN 0075-4102

Articolo di rivista Impera, Debora; Pigola, Stefano; Setti, Alberto G.
Potential theory for manifolds with boundary and applications to controlled mean curvature graphs. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK. - ISSN 0075-4102 (In stampa)
Scopus: 0

Questa lista è stata generata il Fri Nov 17 06:33:12 2017 CET.